Jadelle... The arm implant ....

Jadelle... The arm implant ....

Posted in the Birth Control Forum

First Prev
of 2
Next Last
Jasmine

Auckland, New Zealand

#1 Nov 27, 2011
Hi there ive had the Jadelle in for about 6months now i think i have most of the side effects. Was just wondering how common are they ... is it my hormones can i get something 4 the symptoms ??
my symptoms are mood swings,sore breasts, headaches,2 periods a month, sore tummy, weight gain and bloating, also im getting extra hair on my face and grows back fast.
tania

Tauranga, New Zealand

#2 Jun 24, 2012
i had the jadelle implants 3 weeks ago have had pelvic pain and really sore breasts since. realy hoping these go away. its so uncomfortalbe. any body that has had the same would be good to hear. thanks
Sophie

Hamilton, New Zealand

#3 Aug 6, 2012
I have had the jadelle simce november last year, i find it convientent but i hate that i can feel it and its sometimes really painful. Randomly i will get sharp pains when my jadelle is kind of like a stabbing pain. I also seem to have an irregular cylce some months ill have to deal with 2 periods amd others none. But for the most part i find the jadelle is good i dont have to remember to take a pill so i never cam forget it. Im so scared for the removal in 3 years , sounds amd looks painfull.
Leonie

Christchurch, New Zealand

#4 Sep 6, 2012
Hey, I've had the Jadelle since Feb 2011. I had 1 small light period after it was inserted and then nothing for months. Thought it was awesome as. I lost all my extra weight from Depo Provera and dont have weight issues anymore. However the last 5 months have been so weird. Started bleeding 6/7 days and it is heavey for 1-2 of those days other than that wouldnt even fill a tampon or pad (annoying). Now it has been 18 days and no period but my boobs are painful/tender? I have also noticed recently that I'm easily annoyed and fustrated which isnt normally me. I'm thinking of removing it as I'm finding these inconsitent side effects worrying. I cant understand how i am getting these side effects now after a long time of no side effects?
rach

Lower Hutt, New Zealand

#5 Sep 7, 2012
i got the jadelle implant today. i felt like i had to after my 2nd abortion and 5th pregnancy. i already have 3 children. am not looking forward to iregular bleeding and weight gain but doctors pressured me and immediately after abortion i had implant put in.
sofaya

South Africa

#6 Feb 5, 2013
Hi its almost 2wks after I got jadelle as my prevention so I am so worried hearing diffrnt side effects•i just hope it wil giv me good results because I don't hav to think of preventing everyday am happy that way•
Cleopatra

Europe

#7 Jul 15, 2013
I was wishing to use jadelle but am no longer sure now. My periods are light and they last only four days, the thought of heavy bleeding for six days scares me.
stroz

Nairobi, Kenya

#8 Aug 16, 2013
I have had the jadelle for 4 months now and its kind of scaring because i have put on so much weight like 10 kgs and still counting and also heavy bleeding in some months lets say going up to 3 weeks. Who can suggest a better drug i dont want to be obese or excessive bleeding.
Veronica

Europe

#9 Sep 6, 2013
I got a jadelle implant inserted yesterday bt after reading the comments i am afraid i might not like the side effects especially heavy bleeding
tricia

Johannesburg, South Africa

#10 Sep 10, 2013
I am having the very same effects dear i actually want ti get t removed but still looking for a place ti get t removed in johannesburg coz i had it inserted in zim.you are not alone
Jacinta

Cambridge, New Zealand

#11 Dec 25, 2013
Hi i have had the jadelle for around 4 months now and i have a major pimple problem. They vary from my head to my chest and upper back. Im just wondering if these are temporary as your body gets used to the implants or if they only get worse because that is what appears to be happening. If any one has these side effects please help! im trying to figure out if i should persist with the jadelle or get them removed :/
archie

Suva, Fiji

#12 Dec 28, 2013
jeez did they even test these things,or are we guinea pigs at the mo?i got them 2 days ago.they said weight gain is possible...no is expected coz of the hormone that's in them..looks like them doctors are also in the dark about them.
Grace M

South Africa

#13 Jan 12, 2014
Hie I've had jadelle for about three weeks now everything its fine but am worried with my weight am loosing weight and I don't ve appetite to eat,I just drink a lot of fluid things
Carly

Booragoon, Australia

#14 Jan 13, 2014
I've had it in for nearly two years , didn't get a period for almost a year and then all of a sudden have been getting my period very heavy and spotting everyday for months on end , ekk time for a rethink mabey it's running out ... Already !!
Lisa

Auckland, New Zealand

#15 Feb 12, 2014
I have had it for 3 years now, and as convenient it is I can not control my moodiness, I get swallolon bloated and have had hair grow on my face that grows back I have never had before, I am getting it removed as is not worth being depressed on week every month.
freny james

Abu Dhabi, UAE

#16 Feb 17, 2014
Ive had jadelle for 4 yrs now n it works well on me.i think all birth control have side effects.plannin to remove it soon jus because i need another baby.
Trish

Europe

#17 Mar 9, 2014
Tell me if u find e place pliz
tricia wrote:
I am having the very same effects dear i actually want ti get t removed but still looking for a place ti get t removed in johannesburg coz i had it inserted in zim.you are not alone
rach

Upper Hutt, New Zealand

#18 Mar 9, 2014
im gettin my jadelle out in 2 months time coz im gettin my tubes tied. no more babies yay! cant wait sick of jadelle iv put on heaps on weight and now no more babies about time for me.
eve

Ashburn, VA

#19 Apr 5, 2014
now three months since i got it out n not yet pregnant.
Prince

Kingston, Jamaica

#20 Apr 7, 2014
Not too sure of the decision I have taken i hope it is the right one and wish I lose weight with this implant. If not its out for me.

Tell me when this thread is updated:

Subscribe Now Add to my Tracker
First Prev
of 2
Next Last

Add your comments below

Characters left: 4000

Please note by submitting this form you acknowledge that you have read the Terms of Service and the comment you are posting is in compliance with such terms. Be polite. Inappropriate posts may be removed by the moderator. Send us your feedback.

Birth Control Discussions

Title Updated Last By Comments
Skyla IUD (Feb '15) Oct 13 Shelbyk 3
Depo and weird symptoms? Oct 3 DMC1997 1
Uneven growth of breasts after starting BC (Sep '10) Oct 2 LittyTitty 6
calling all women with the MIRENA IUD (May '07) Sep 24 Nikki 1,838
Microgestin FE 1/20 causing depression/low sex ... (Aug '07) Sep 24 Debbie 551
Depo-provera - Horrible Side Effects - Losing m... (Apr '13) Sep '18 Hollyb 26
birth control and breast size (Mar '08) Aug '18 Tanya 210